MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (OUS)
Medical Device Problem Codes Improper Flow or Infusion (2954); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Respiratory Acidosis (2482); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 7 xb bisector, the vein got damaged and through this opening co2 might have entered into the venous system resulted in increased etco2 level.Ten minutes after the evh incision, the end tidal co2 (etco2) began to rise progressively and peaked at 88 mmol/l.Immediate response included checking the ventilation and suctioning the patient.An arterial blood gas (abg) demonstrated severe respiratory acidosis without impairment of oxygenation (ph 7.13; paco2 87.9; pao2 201 (fio21); single breath counting (sbc) 29.2 mmol/l).Immediately after the cessation of co2 insufflation, there was a remarkable improvement in the etco2 the temperature of the patient remained normal.Transesophageal echocardiogram (tee) depicted no evidence of air in the right atrium (ra) or in the inferior vena cava.Similarly, there was no evidence of rebreathing or hypermetabolic state such as malignant hyperthermia.A repeat arterial blood gas after 30 minutes exhibited a similar picture.Hand ventilation did not result in any significant change in the paco2 levels.The heart rate increased by 12 beats/min.Body temperature, heart rhythm, and blood pressure remained unchanged.They immediately asked the harvester to abandon the evh and convert into traditional open technique to harvest the vein and they completed the cabg procedure without further complications.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Corrected sections: h6 problem code updated sections: b4, g4, g7, h2, h10, h11.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).A lot history record review was completed for the last two lots 25151537 and 25156741 the last 2 lots shipped to the account prior to the event/aware date.For the lot # 25151537- there were ncmrs , rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Sc (b)(6) 2023 for the lot # 25156741.There were no ncmrs, rework, or deviations documented for the last 3 lots shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW 7 XB BISECTOR (OUS)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15621453
Report Number2242352-2022-00864
Device Sequence Number6345322
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Literature,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVASOVIEW 7 XB BISECTOR (OUS)
Device Catalogue NumberVH-3200-W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer05/17/2023
06/29/2023
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date06/08/2023
06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale